The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Semicommutativity of a Class of Matrix Rings
Author(s): 
Pages: 10-12
Year: Issue:  1
Journal: JOURNAL OF GANSU EDUCATION COLLEGE(NATURAL SCIENCE EDITION)

Keyword:  半交换环reduced环上三角矩阵环;
Abstract: 设R是reduced环.记Un(R)为R上的n×n上三角矩阵环.则Un(R)不是半交换环.本文证明了Un(R)的子环Rn是半交换环.作为推论,证明了R平凡扩张T(R,R)也是半交换环.
Related Articles
loading...